# SDR AALA200801589

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- Aircraft time: 74,757 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD LOWER POSITION HAS BROKEN STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT FORWARD LOWER POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
